RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 11, Pages 54–63 (Mi ivm9052)  

This article is cited in 3 scientific papers (total in 3 papers)

New weakly periodic Gibbs measures of Ising model on Cayley tree

M. M. Rakhmatullaev

Mathematical Institute at the National University of Uzbekistan, 29 Do'rmon Yo'li str., Tashkent, 100125 Republic of Uzbekistan

Abstract: We consider the Ising model on the Cayley tree. For the Ising model, we find a new weakly periodic Gibbs measures corresponding to normal subgroups of index two in the group representation of a Cayley tree.

Keywords: Cayley tree, Gibbs measure, Ising model, weakly periodic measure.

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:11, 45–53

UDC: 517.98+530.1
Received: 02.04.2014

Citation: M. M. Rakhmatullaev, “New weakly periodic Gibbs measures of Ising model on Cayley tree”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 11, 54–63; Russian Math. (Iz. VUZ), 59:11 (2015), 45–53

Citation in format AMSBIB
\Bibitem{Rah15}
\by M.~M.~Rakhmatullaev
\paper New weakly periodic Gibbs measures of Ising model on Cayley tree
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 11
\pages 54--63
\mathnet{http://mi.mathnet.ru/ivm9052}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 11
\pages 45--53
\crossref{https://doi.org/10.3103/S1066369X15110055}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84945192331}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9052
  • http://mi.mathnet.ru/eng/ivm/y2015/i11/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Rahmatullaev, “On new weakly periodic Gibbs measures of the ising model on the Cayley tree of order $\leqslant 5$”, Algebra, Analysis and Quantum Probability, Journal of Physics Conference Series, 697, eds. S. Ayupov, V. Chilin, N. Ganikhodjaev, F. Mukhamedov, I. Rakhimov, IOP Publishing Ltd, 2016, 012020  crossref  isi
    2. M. Rahmatullaev, “Ising model on trees: $(k_0)$-non translation-invariant Gibbs measures”, 37Th International Conference on Quantum Probability and Related Topics (QP37), Journal of Physics Conference Series, 819, eds. L. Accardi, F. Mukhamedov, P. Hee, IOP Publishing Ltd, 2017, UNSP 012019  crossref  mathscinet  isi  scopus
    3. M. A. Rasulova, “Periodic Gibbs measures for the Potts–SOS model on a Cayley tree”, Theoret. and Math. Phys., 199:1 (2019), 586–592  mathnet  crossref  crossref  adsnasa  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:59
    Full text:16
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019